# SDR SWIA202054521

- Difficulty date: October 28, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN AFT OF LOW PRESSURE AIR GROUND CONNECTION ACCESS DOOR HAS IMPACT DAMAGE RESULTING IN MULTIPLE GOUGES AND TWO DENTS FROM APPROXIMATELY FS 589 TO FS 599 AND BETWEEN STRINGERS 21R AND 26R.  C-CHECK RO 12/05/2020.  REPAIRED EXTERNAL SKIN AFT OF LOW PRESSURE AIR GROUND CONNECTION ACCES DOOR APPROX FROM FS 589.00 TO FS 599.00 AND BETWEEN STGR 21R AND STGR 26R, REF REO.
